Cookies?
Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Barbour, A. D."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article | Monograph
Number of items: 2.

Article

Barbour, A. D. and Luczak, Malwina J. (2008) Laws of large numbers for epidemic models with countably many types. Annals of Applied Probability, 18 (6). pp. 2208-2238. ISSN 1050-5164

Monograph

Barbour, A. D. and Luczak, Malwina J. (2006) Laws of large numbers for epidemic models with countably many types. CDAM research report (LSE-CDAM-2006-14). Centre for Discrete and Applicable Mathematics, London School of Economics and Political Science, London, UK.

This list was generated on Sat May 25 01:01:41 2024 BST.